# SDR SWAA2024080704125

- Difficulty date: June 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT FWD GALLEY AREA (1 EA) 2024-404802<[01] REPLACED SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802  SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SERVICE DOOR LENS EMERGENCY EXIT ON HEADER PANEL (LOWER POSITION) AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 SEE INDIVIDUAL SIGN-OFF BELOW
